# SDR SWAA2015111045930

- Difficulty date: October 13, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5971109189
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT SIDEWALL STRAP SUPPORT CRACKED, BETWEEN BS 1002 - 1022.  R & R SUPPORT IAW SRM & DWG.
